No Cover Image

Journal article 302 views 61 downloads

Gelfand-type problem for turbulent jets

Peter V. Gordon, Vitaly Moroz Orcid Logo, Fedor Nazarov

Journal of Differential Equations, Volume: 269, Issue: 7, Pages: 5959 - 5996

Swansea University Author: Vitaly Moroz Orcid Logo

  • 54048.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (449.02KB)
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa54048
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2020-04-25T13:22:36Z
last_indexed 2020-05-30T13:07:21Z
id cronfa54048
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-05-30T12:30:22.6434545</datestamp><bib-version>v2</bib-version><id>54048</id><entry>2020-04-25</entry><title>Gelfand-type problem for turbulent jets</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2020-04-25</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Journal of Differential Equations</journal><volume>269</volume><journalNumber>7</journalNumber><paginationStart>5959</paginationStart><paginationEnd>5996</paginationEnd><publisher>Elsevier BV</publisher><issnPrint>0022-0396</issnPrint><keywords>Gelfand problem; Strong advection; Extremal solutions; Stable solutions; Thermal explosion</keywords><publishedDay>15</publishedDay><publishedMonth>9</publishedMonth><publishedYear>2020</publishedYear><publishedDate>2020-09-15</publishedDate><doi>10.1016/j.jde.2020.04.026</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2020-05-30T12:30:22.6434545</lastEdited><Created>2020-04-25T12:41:33.7641754</Created><authors><author><firstname>Peter V.</firstname><surname>Gordon</surname><order>1</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>2</order></author><author><firstname>Fedor</firstname><surname>Nazarov</surname><order>3</order></author></authors><documents><document><filename>54048__17246__f8d718d9523346b5b8a8b33da7c1169b.pdf</filename><originalFilename>54048.pdf</originalFilename><uploaded>2020-05-14T21:05:13.8618882</uploaded><type>Output</type><contentLength>459792</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2021-04-24T00:00:00.0000000</embargoDate><documentNotes>Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807>
spelling 2020-05-30T12:30:22.6434545 v2 54048 2020-04-25 Gelfand-type problem for turbulent jets 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2020-04-25 SMA Journal Article Journal of Differential Equations 269 7 5959 5996 Elsevier BV 0022-0396 Gelfand problem; Strong advection; Extremal solutions; Stable solutions; Thermal explosion 15 9 2020 2020-09-15 10.1016/j.jde.2020.04.026 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2020-05-30T12:30:22.6434545 2020-04-25T12:41:33.7641754 Peter V. Gordon 1 Vitaly Moroz 0000-0003-3302-8782 2 Fedor Nazarov 3 54048__17246__f8d718d9523346b5b8a8b33da7c1169b.pdf 54048.pdf 2020-05-14T21:05:13.8618882 Output 459792 application/pdf Accepted Manuscript true 2021-04-24T00:00:00.0000000 Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND). true eng
title Gelfand-type problem for turbulent jets
spellingShingle Gelfand-type problem for turbulent jets
Vitaly Moroz
title_short Gelfand-type problem for turbulent jets
title_full Gelfand-type problem for turbulent jets
title_fullStr Gelfand-type problem for turbulent jets
title_full_unstemmed Gelfand-type problem for turbulent jets
title_sort Gelfand-type problem for turbulent jets
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Vitaly Moroz
author2 Peter V. Gordon
Vitaly Moroz
Fedor Nazarov
format Journal article
container_title Journal of Differential Equations
container_volume 269
container_issue 7
container_start_page 5959
publishDate 2020
institution Swansea University
issn 0022-0396
doi_str_mv 10.1016/j.jde.2020.04.026
publisher Elsevier BV
document_store_str 1
active_str 0
published_date 2020-09-15T04:08:32Z
_version_ 1737027498382721024
score 10.919213